Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
VATX

5 days in

Recommended Posts

5 days in and I think I'm doing alright. No weird side effects of anything really. Have a few (4) spots that are irritating me but they're small and on the surface, nothing like the intense-deep-under-the-skin spots that i get around my cycle...but maybe thats because i'm done..? eh. I have a super dry patch on the right side by my chin...i've been keeping the ziana off of it in hopes it will just heal. One thing i don't like about the ziana...not very quick-drying. Ill put it on @ night...but if i lay on my side i feel like my face is sticking to my pillow. do not want. Can't really tell if old spot marks are fading...i know that's gonna take nothing but time but some sort of.. lightening creme would be cool? In summation, so far, I'm stickin' with it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×